| Model Number |
N/A |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
10/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.A review of the device history record of the product code/lot# combination was conducted with no findings.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.
Event or Problem Description
The user facility reported that when they were inserting the collagen and the bypass tube, they could not get the dilator to "click" in place.The device was not used.The patient was reported to be in stable condition.The procedure was a successful leg case (peripheral arterial disease).The device was never in the patient.Additional information was received on 30oct2019.A pre-deployment angiogram was performed.A 6fr procedural sheath was used.Hemostasis was completed with manual compression.There was no blood loss greater than 250 cc.The patient was in stable condition.